Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Wasting Syndrome - sunken face
Oct 28, 1997

Why do I and some other people with AIDS have no trouble putting on muscle, but have not an ounce of fat? I have a fabulously well muscled body with not an ounce of fat. Which looks fine but when you look at my face you can see that there is muscle loss and no fat. The face looks sunken in. I have to say that I eat at least 3000 calories a day. Can you tell me what is the reason for this condition and what I can reasonably do to reverse it? I have yet to hear a solution to this problem that works. Is this partially a side-effect of AIDS drugs? Your help would be greatly appreciated in this situation because it causes great anxiety and embarrassment to many of us. Thanks, Michael

Response from Dr. Cohen

Michael,



Previous
HIV Seroreversion
Next
Testosterone Patch Usage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement